# SDR CALA2013100291662

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 40,371 hours, 16,641 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FLOOR OUTLET AT 1R HAS ELECTRICAL SMELL.  INBOUND CAPT CONFIRMED IT WAS ONLY A SMELL THAT WAS OZONE ELECTRICAL IN NATURE.  OKAYED FOR SERVICE.  PERFORMED A VISUAL INSPECTION WITH POWER ON OVENS, COFFEEMAKERS, WARMERS, CHILLER & CONNECTED AC ADAPTER TO  VACUUM SOCKET OUTLET, SOCKET OPERATIONS CHECKED NORMAL & NO SMOKE NOTED DURING OPERATION OF GALLEY EQUIPMENT. OKAYED FOR SERVICE.
